# SDR CA150624003

- Difficulty date: June 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 307006201
- Condition: Cracked
- Location: Engine
- Part time: 16,476 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENG WAS REMOVED FROM SERVICE DUE TO AN INTERNAL OIL LEAK, CAUSING OIL SMELLS IN THE CABIN.  THE OPERATOR INFORMED THAT THE OIL LEAK WAS NOTED ON THE REAR OF THE NR 5 BEARING VIA BORESCOPE OF THE P3 PLENUM.  DURING INVESTIGATION, THE GAS GEN CASE WAS NOTED WITH CRACKED INTERNAL OIL PRESS CORE PASSAGE & MULTIPLE CRACKS AT THE NR 5 BEARING HOUSING MATING FLANGE WITH THE INNER FRONT VANE RING HOUSING.  DUE TO CRACKING OF THE GAS GEN CASE INTERNAL OIL PRESS CORE PASSAGE, THE OIL WAS LEAKING INTERNALLY & CAUSING CONTAMINATION OF THE SECONDARY AIR SYS.
